Next Article in Journal
Symmetry Reduction and Numerical Solution of a Third-Order ODE from Thin Film Flow
Previous Article in Journal
Symmetry Reductions of a Flow with Power Law Fluid and Contaminant-Modified Viscosity
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2010, 15(4), 697-708;

Group Classification of Coupled Diffusion System with Applications in Soil Science

Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Johannesburg, Private Bag 3, Wits 2050, South Africa
Authors to whom correspondence should be addressed.
Published: 1 December 2010
PDF [225 KB, uploaded 8 April 2016]


We perform a complete group classification of a coupled system of diffusion equations with applications in soil science. The canonical forms of the lowdimensional Lie algebras and the Lie algebras of higher dimension provide a means to specify the diffusion coefficients completely.
Keywords: Group classification; Coupled diffusion; Lie algebra Group classification; Coupled diffusion; Lie algebra
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Molati, M.; Mahomed, F. Group Classification of Coupled Diffusion System with Applications in Soil Science. Math. Comput. Appl. 2010, 15, 697-708.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top